hello!! My grandma has for many years now a serious heart deficiency. Last year on february she had a stroke... Last saturday she went to the hospital with pains in the chest ... the thing is that both times before the incident she had visited a hair salon... it may be completly irrelevant and doctors may laugh for years with this but i was wondering can something from the hair salon, like hair coloring hairspray hair dryer, cause problem to someone with heart conditions?
Hi Anna, Welcome to HealthcareMagic Forum.
Visiting a Hair Salon or Using Hair Dye is not a Predisposing factor for Coronary Heart Disease or stroke which your Grandma is suffering from. It is Unhealthy Lifestyle. She needs antiplatelet and anticoagulant medications along with regular exercises and healthy nutritious balanced diet which should include Fresh fruits and Green Veggies. She needs to take her Medications regularly and go for regular follow up.
Thank you for your attention Dr. Mohammed and i'm sorry if my question was really stupid!!! I also have one more question... you mentioned exercises... what kind of exersises she could do so she wouldn't harm her heart further or tire her kidnyes that have also a small failure??
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, my name is Austine, my wife has been having problem not sleeping at night and has been having palpitation of the heart for some months now , although she visited a number of medical doctors in Nigeria, given medication but is not working, so please what is your advice, thanks.
Hello I have stomach fullness after food and belching continually even empty stomach and heartburn, indigestion and stomach swelling. regarding this i met doctor and after test he gave some antibiotic and anti inflammatory medicine for one week with pandacit dsr then again visited, gave NEXPRO RD 40 and NORMAXIN tab for month. here I need know what kind of problem I have and when my problem will cure? I am looking forward for your reply
A year ago my mother had a so-called stroke. After some tests they found she had a hole in her heart but they told her it was too small and not to worry. Well a year later-the same thing happens, but worse and it seems to be happening more often. Symptoms are feeling tired, fast heartbeat, then she faints or feels faint. She says she can t brush her hair without getting tired and some doctor here in town said it was her blood pressure-even though those tests came back normal. So this doctor puts her on those blood pressure pills and we told her to stop taking them. They didn t help and she s still having problems. Tell me what s wrong with her and what can be done.
Have been prescribed hydromorphone for heart related issues, as needed for pain, 7 stents and a single CBG. Have pleurisy often and allergy Anaphylaxes to Tramadol, Morphine and Demerol. Due to relatively young age the Hydromorphone is not normally given but due to the severity of my Coronary Heart Disease along with Small Vessel Disease it does seem to comfort me better than anything else. Was given 15 pills March 14th, 4 mg and split them 1/2 when needed. Still have 3 full remaining pills. I make it a point to not take them and luckily do not have an addictive personality so am overcautious about taken them at all and only in severe cases. Seems the VA after today will only give Hydromorphone to patients with terminal cancer. They suggested Percocet as the Hyrocodone does not have any effect or body just does not process it well. Heart has a problem with bottoming out so I can take 1 nitro every 10 minutes if needed and not the normal 3 within 15 minutes and baby aspirin. Is there anything else on the market that will be as effective as the Hydromorphone that I can ask about that does not cause any addiction or inflate the liver or overwork the Kidneys. After Bypass had to have 15 transfusion due to IBS and COLITUS along with ulcers from the blood thinner Plavix. I know longer take a blood thinner. Thank you!!!
I have been taking Instaflex for three days and since that time have had black stools. Is this common or something to be concerned about? I am 79 years old, weigh 152 pounds, height 5'3". I have coronary heart disease, high cholesterol (under controls with meds) and diverticulosis. I have had a TIA.
My husband was diagnosed today with an abnormal ekg and something else that I can't recall--he texted me his diagnosis. He with have to go in shortly for arthrascopy (sp?) and possible stents. His paternal uncle and father were both dead of heart disease by their late 60's. He is 64. We have been having a number of "falling outs" lately; we've been married for 39 years. I feel that his personality is changing. I've heard that this can happen with coronary heart disease. Is this true?
I am 63 with history of coronary heart disease and diabetes, for some time I have been suffering frequent days of nausea, sometimes physically sick and light headednes. My doctor put me on a course of tablets to supress acid, which helped but I am still suffering albeit less often.